# SDR SCNA20220117001

- Difficulty date: January 14, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737*
- Aircraft serial: 30392
- Aircraft time: 68,197 hours, 26,056 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEFECT:  AFT OVEN ON RIGHT SMOKES WHEN USED. RESOLUTION:  REMOVED SPILLED AND BURNED FOOD FROM OVENS. RAN OVENS REF M/M 25-30-00. OPS CHECK GOOD.
